# SDR 4VAA20221020002

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N687PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 25,191 hours, 26,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, THE MECHANIC DISCOVERED THE FORWARD CABIN FLOOR PROXIMITY LIGHT 31LN IS INOPERATIVE AND DETACHED FROM THE SIDE OF THE AISLE. MAINTENANCE SOLDERED DETACHED WIRES ON THE FLOOR PROXIMITY LIGHT STRIP. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
